Bochen Liu
Bochen Liu
National Center for Theoretical Sciences
Verifierad e-postadress på ncts.ntu.edu.tw - Startsida
Titel
Citeras av
Citeras av
År
A group-theoretic viewpoint on Erdos-Falconer problems and the Mattila integral
A Greenleaf, A Iosevich, B Liu, E Palsson
arXiv preprint arXiv:1306.3598, 2013
312013
An L2-identity and pinned distance problem
B Liu
Geometric and Functional Analysis 29 (1), 283-294, 2019
162019
Pinned distance problem, slicing measures and local smoothing estimates
A Iosevich, B Liu
arXiv preprint arXiv:1706.09851, 2017
132017
Equilateral triangles in subsets of ℝd of large Hausdorff dimension
A Iosevich, B Liu
Israel Journal of Mathematics 231 (1), 123-137, 2019
102019
Hausdorff dimension of pinned distance sets and the 𝐿²-method
B Liu
Proceedings of the American Mathematical Society 148 (1), 333-341, 2020
72020
Falconer distance problem, additive energy and Cartesian products
A Iosevich, B Liu
arXiv preprint arXiv:1506.07595, 2015
62015
Improvement on 2-chains inside thin subsets of Euclidean spaces
B Liu
The Journal of Geometric Analysis 29 (4), 3520-3539, 2019
42019
Multi‐tiling and equidecomposability of polytopes by lattice translates
N Lev, B Liu
Bulletin of the London Mathematical Society 51 (6), 1079-1098, 2019
42019
Fourier frames for surface-carried measures
A Iosevich, CK Lai, B Liu, E Wyman
arXiv preprint arXiv:1905.07032, 2019
32019
Group actions, the Mattila integral and applications
B Liu
arXiv preprint arXiv:1705.00560, 2017
32017
Periodic structure of translational multi-tilings in the plane
B Liu
arXiv preprint arXiv:1809.03440, 2018
22018
An elementary approach to simplexes in thin subsets of Euclidean space
A Greenleaf, A Iosevich, B Liu, E Palsson
arXiv preprint arXiv:1608.04777, 2016
22016
Intersection between pencils of tubes, discretized sum-product, and radial projections
B Liu, CY Shen
arXiv preprint arXiv:2001.02551, 2020
12020
On Hausdorff dimension of radial projections
B Liu
arXiv preprint arXiv:1903.12093, 2019
12019
On radii of spheres determined by subsets of Euclidean space
B Liu
Journal of Fourier Analysis and Applications 20 (3), 668-678, 2014
12014
Spectral properties of some unions of linear spaces
CK Lai, B Liu, H Prince
arXiv preprint arXiv:2005.13802, 2020
2020
Microlocal decoupling inequalities and the distance problem on Riemannian manifolds
A Iosevich, B Liu, Y Xi
arXiv preprint arXiv:1909.05171, 2019
2019
Spectrality of polytopes and equidecomposability by translations
N Lev, B Liu
arXiv preprint arXiv:1902.00876, 2019
2019
Finite configurations contained in subsets of Euclidean spaces
B Liu
2017
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–19